# SDR 07FDEA01127

- Difficulty date: March 25, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER SURFACE HAS CORROSION, FS 620, LBL 24.75, TO RBL 24.75.  REMOVED CORROSION IAW SRM 51-10-6.  FABRICATED REPAIR PARTS ON MAE TRAV NR T7/669488,T7/669489, AND T7/668025 AND INSTALLED REPAIR PARTS IAW SRM 51-30-2.  MAJOR REPAIR.
